International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 271987, 6 pages
doi:10.1155/2011/271987
Research Article

On the Absolute Sum of Chromatic Polynomial Coefficient of Graphs

Department of Mathematics, Hunan City University, Yiyang, Hunan 413000, China

Received 1 December 2010; Accepted 9 February 2011

Academic Editor: Dalibor Froncek

Copyright © 2011 Shubo Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The absolute sum of chromatic polynomial coefficient of forest, 𝑞 -tree, unicyclic graphs, and quasiwheel graphs, are determined in this paper.